# SDR ASAA9910080

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104781
- Condition: Discharged
- Location: Row 11
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT PACK AT ROW 11 IS ONLY SHOWING ONE OF THREE TRANSMITTER LED'S FLASHING.  REPLACED BATTERY AND OPERATED NORMALLY.  (M)
